MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE LUMBAR PACK (LUUNB)625; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE LUMBAR PACK (LUUNB)625; GENERAL SURGERY TRAY (KIT)
Model Number SOP41LUUNC
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, the device history record could not be reviewed, as the lot number was not provided.At this time the samples have not been received at the plant, therefore the samples have not been evaluated as of this time.Operating room towels are made of cotton, so lint is born and inevitable.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: 1) suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.2) the suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.3) linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).4) in the folding process, the supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.
 
Event or Problem Description
Based on information received from the customer, the blue or towels are reportedly linting.There was no patient injury.
 
Additional Manufacturer Narrative
Forty pieces of samples were returned for investigation.The suction test was conducted on the returned samples.No obvious abnormal situation was found on the samples.Or towels are made of cotton, so lint is born and inevitable.We are continuously working to better control the linting and have implemented the following: 1.Suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.2.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.3.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).4.In the folding process, the supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, however, will continue to monitor the trend of this type of incident.

Brand Name
LUMBAR PACK (LUUNB)625
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9513310
Report Number1423537-2019-00387
Device Sequence Number2756738
Product Code LRO
UDI-Device Identifier10888439302288
UDI-Public10888439302288
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSOP41LUUNC
Device Catalogue NumberSOP41LUUNC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer12/03/2019
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date02/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;